MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Citadel bed frame system instruction for use (ifu, 830.213 rev.15) includes below instruction step by step on how to correctly attached the nurse call cable to the system."1.Connect one end of the nurse call cable to the 37-pin d-type outlet, located below the head end of the bed on the patient's right hand side.2.Connect the other end of the nurse call cable to a compatible nurse call system.The type of connector will vary depending on the nurse call system.3.Connect one end of an rs232 cable to the 9-pin d-type outlet, located below the head end of the bed on the patients right hand side.4.Connect the other end of the rs232 cable to a device capable of receiving data through an rs232 connection.Verify correct operation of the nurse cali system before placing a patient on the bed." before using patient movement detection, verify that the alarm can be easily heard by caregivers.Example: at nurse¿s station.¿ it should be noted, varizone movement system detects patient¿s movements, however it will not restrain the patient from leaving the bed.The arjo beds are equipped with the side rails that can be used in accordance with site-specific policies); however, they do not eliminate the possibility of intentional patient exit.Ifu (830.213 rev.15) also includes information about patient fall risk: ¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended.¿ ¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿ the arjo device failed its specification since the device nurse call cable was not correctly attached.The device was used for the patient treatment at the time of the incident.The complaint was assessed as reportable due to the allegation that the patient fell out of the bed.No injury was sustained.
 
Event or Problem Description
It was reported that the patient fell out of bed.No injury was sustained.The circumstances of the event remained unknown.The nurse claimed that an "exit alarm" was on, but did not sound at the nurse station.It was identified that the nurse call cable was not properly attached to the hospital system.The staff is responsible for the correct connection of the nurse call cable.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24907899
Report Number3007420694-2026-00054
Device Sequence Number9102444
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)210330
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown